advertisement
Question
Posted by: Michelle | 2012/08/03

perimenopause/depo provera

Hi I am 45 years old and starting with symptoms of peri menopause
5 years ago I was due to undergo a tubal ablation for excessive bleeding and did not have it done due to medical aid issues
my gynae put me on the depo injection instead and I have not had any problems with bleeding until now
since being on depo I had no bleeding and now I have started spotting every few days or so
what should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you go back to your doctor. Long term use of Depo can cause spotting but you should check that there is nothing else going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/08

I would suggest that you go back to your doctor. Long term use of Depo can cause spotting but you should check that there is nothing else going on.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement